# SDR W6JA201906197034

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N606PS
- Make and model: Gulstm GIV
- Aircraft serial: 1477
- Aircraft time: 9,254 hours, 3,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220470061
- Part serial: 19986
- Condition: Failed
- Location: Left
- Part time: 1,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

AFTER DEPARTURE, SMOKE WAS OBSERVED IN THE CABIN, ALONG WITH A CAUTIONARY EICAS MESSAGE LT COOL TURB HOT. CREW SELECTED THE L PACK TO OFF, SMOKE SLOWLY DISSIPATED AND FLIGHT DIVERTED BACK TO DEPARTURE. REMOVED FAILED LT COOLING TURBINE AND INSTALLED OVERHAULED UNIT , ALL WORK PERFORMED IN ACCORDANCE WITH MSG3 AMM 21-01-09 AND AMM 21-00-00
